What drug has the worst side effects
Do you mean prescription drugs or illegal drugs? Can you provide more details please? Thanks! ( Source: http://www.chacha.com/question/what-drug-has-the-worst-side-effects )
More Answers to "What drug has the worst side effects"
- Which drug do you think has the worst side effects?
- I think that the drug with the worst side effects is probably alcohol. because when you drink alcohol, you end up vomitting. You get nausea, after and a worse worst one when you wake up. Alcohol also gives you cancer, such as the liver canc...
- What are the worst possible side effects of the drug atripla???
- Atripla (efavirenz/emtricitabine/tenofovir) Side Effects. Get emergency medical help if you have any of these signs of an allergic reaction: hives, difficulty breathing, and swelling of your face, lips, tongue, or throat. Call your doctor a...
- Why do we take perscription drugs that have side effects almost a...?
- Side effects only happen in a small percentage of people. Most are not that serious (some are) and usually go away when the drug is discontinued. You must also consider what the consequences are from not being treated-they often can be life...
Related Questions Answered on Y!Answers
- i have been prescribed Effexor,has anyone out there had any bad side effects with this drug ?
- Q: I have heard alot of bad comments about this drug. all answers will be appreciated.
- A: Effexor is a very bad drug. I was on it for four years and could not stop taking it for even a day without brain shocks and feeling panicky. It causes weight gain and it's withdrawal symptoms were so severe that in order to wean off, I had to literally scrape a small amount from each pill and take it for about a week, before removing a little more. It took me about 6 months to wean off. Also, my psychologist would not listen to me about the withdrawal symptoms and told me I didn't know what I was walking about--that it states that there is no problem stopping the drug. One day, about two months later, she apologized to me because she had just come back from a convention/seminar and was told that Effexor has severe withdrawal symptoms. The only thing I can tell you is to be very careful if you have to take it and go into it with your eyes wide open!
- have a friend who was on chantix (anti smoking drug). bad side effects, Natural way to cleanse system out?
- Q: Natural way of cleaning out the body system, beside colonic. Serious answers, Im really worried.
- A: The Homeopathic remedy SULFUR in 200 potency will take care of the side effects without any furthur ado without any side effects or complications. Just three doses in three days are usually enough 3 drops of the remedy in just a sip of water is one dose.Avoid Chocolates, Mints, Coffee, Red Meat, Alcoholic and Carbonated drinks, Spicy Rich Food while taking any Homeopathic remedies, and keep the medicines away from direct sunlight, heat strong smells and perfumes and do not store them in the fridge.Curing without any side effects or Complications Thats the Beauty of Homeopathic Medicine (Cures Par Excellence)Take Care and God Bless You !
- has anyone felt any bad side effects from taking the drug isoniazid, the tb medicine?
- A: I have never taken it, but it can cause a number of SE that will cause you to "feel bad." If you are feeling tired and fatigued it coule be due to anemia, which INZ is known to cause. Other possibilities are agranulocytosis, thrombocytopenia, or liver toxicity, all of which can make you "feel bad" in one way or another. I recommend seeing your primary care doc to figure out the problem.
Prev Question: How do I get rid of acne and blackheads fast
People also view